Parandin, Nouredin. (1397). Numerical Solution of fuzzy differential equations of nth-order by Adams-Moulton method. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), 1-15.
Nouredin Parandin. "Numerical Solution of fuzzy differential equations of nth-order by Adams-Moulton method". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12, 2, 1397, 1-15.
Parandin, Nouredin. (1397). 'Numerical Solution of fuzzy differential equations of nth-order by Adams-Moulton method', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(2), pp. 1-15.
Parandin, Nouredin. Numerical Solution of fuzzy differential equations of nth-order by Adams-Moulton method. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 12(2): 1-15.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.